# SDR SWIA2019120946834

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 40,956 hours, 36,020 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 1 FAIL AFTER TAKEOFF. COMPLIED WITH QRH PROCEDURE. ON HYD SYNOPTIC PAGE, SYSTEM 1 SHOWED NO QUANTITY, NO TEMP, OR FLOW.   PLEASE REFERENCE AML 328199  PLEASE REFERENCE AML 328200THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20033850 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT HYD 1 FAIL. FOUND #1 HYDRAULIC SYSTEM ACMP STEEL BRAIDED PRESSURE LINE DAMAGED. REMOVED AND REPLACED #1 HYDRAULIC SYSTEM ACMP STEEL BRAIDED PRESSURE LINE IAW AMM. DUE TO RETURN TO FIELD REFERENCE CAMPS CP 20035095, ML 20033851, ML 20033852 AND ML 20033853 FOR #1 HYDRAULIC SYSTEM ACMP, EDP, RESERVOIR AND ALL FILTERS CHANGED. SEE CAMP CP 20038095 FOR LEAK AND OPS CHECK."
